# SDR UPS00431763

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- System (JASC): 3150 · Central Warning
- Part: Warning Bell
- Condition: Sounded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE WARNING BELL WOULD NOT RESET.  RESEATED A2 FIREWARNING CARD.
